Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Headaches and birth control
An_248964 posted:
I stopped taking a low dose BC a week ago. Since then I have developed a headache and my blood pressure has increased. Is there a connection?
Anon_6061 responded:
Any change in hormones can trigger headaches in some women. Some get them monthly at certain times during their cycle. Some get them when starting BC; others when stopping. They'll likely abate once your body adjusts to being off the BC. Google "headaches after stopping birth control pills." Be careful not to overuse pain meds to treat these headaches as this can result in a rebound effect and make it hard to stop taking the pain meds. Of course, you have to balance that with being in pain and miserable! Hope you get some relief soon.
HeartlandGal responded:
I've been told by my doc that headaches are common when stopping combined BC (ones with both estrogen and progesterone) because of the withdrawl from estrogen. Just hang in there. Your body should adjust soon!

Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.